Timelike Rotational Surfaces of Elliptic, Hyperbolic and Parabolic Types in Minkowski Space E-1(4) with Pointwise 1-Type Gauss Map

Bektas B. , Dursun U.

FILOMAT, vol.29, no.3, pp.381-392, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2015
  • Doi Number: 10.2298/fil1503381b
  • Title of Journal : FILOMAT
  • Page Numbers: pp.381-392


In this work, we focus on a class of timelike rotational surfaces in Minkowski space E-1(4) with 2-dimensional axis. There are three types of rotational surfaces with 2-dimensional axis, called rotational surfaces of elliptic, hyperbolic or parabolic type. We obtain all flat timelike rotational surface of elliptic and hyperbolic types with pointwise 1-type Gauss map of the first and second kind. We also prove that there exists no flat timelike rotational surface of parabolic type in E-1(4) with pointwise 1-type Gauss map.